CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Fekete points and convergence towards equilibrium measures on complex manifolds

Robert Berman (Institutionen för matematiska vetenskaper, matematik) ; Sebastien Boucksom ; David Witt Nyström (Institutionen för matematiska vetenskaper)
Acta Mathematica (1871-2509). Vol. 207 (2011), 1, p. 1-27.
[Artikel, övrig vetenskaplig]

Building on the first two authors' previous results, we prove a general criterion for convergence of (possibly singular) Bergman measures towards equilibrium measures on complex manifolds. The criterion may be formulated in terms of growth properties of balls of holomorphic sections, or equivalently as an asymptotic minimization of generalized Donaldson L-functionals. Our result yields in particular the proof of a well-known conjecture in pluripotential theory concerning the equidistribution of Fekete points, and it also gives the convergence of Bergman measures towards equilibrium for Bernstein-Markov measures. Applications to interpolation of holomorphic sections are also discussed.



Denna post skapades 2010-01-07. Senast ändrad 2016-07-14.
CPL Pubid: 105639

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)
Institutionen för matematiska vetenskaperInstitutionen för matematiska vetenskaper (GU)

Ämnesområden

Matematik

Chalmers infrastruktur